| Catalog Number |
6125127090 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 4 events for the failure: fracture.- 2 events had no health consequences or impact.- 2 events had imaging required.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 2 devices were received.2 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 1 device: fracture problem / mount.1 device: fracture problem / mount, tip.2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 2 devices: archived by stryker.2 devices: product disposition is not yet determined.Additional information: 4 devices were labeled for single-use.4 devices were not reprocessed or reused.